# SDR TWAA0016107

- Difficulty date: October 16, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND THE AFT LAVATORY SERVICE PANEL LT FUSELAGE LOWER FWD CORNER OF THE CUT OUT INTERIOR OF EXTERIOR DOOR COVER HAD CORROSION AND METAL WAS GAPPED BETWEEN SHEETS.  REMOVED AND REPLACED FUSELAGE SKIN FROM STA 784 TO 006, LONGERON 18L TO 26L, PER DRAWING 5911423.
